# SDR YENA2025041000385

- Difficulty date: April 5, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 83,138 hours, 29,897 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#1853, JFK-PBI. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK) 'WHEN CLIMBING THR 10000 FT STARTER TP HEAR LOUD POPPING NOISE AT L1 DOOR AS IF SOMETHING HITTING FUSELAGE; ACCOMPLISHED A GVI "CHAP 5" INSPECTION FOUND NO LOOSE PANELS OR ADDITIONAL SEIGHT AS DISCOVERED LOOSE/MISSING. DOOR SEAL INTACT + PROPER CONDITION. REF AMM 64-61-29.'
